# SDR FDEA201701310288

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Zone 100
- Part time: 32,049 hours, 16,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD 151SF HAS EDGE DAMAGE. FABRICATED AFT CARGO FLOORBOARD 151SF PER DWG FX-SRZ-25-005.
